# SDR WWMA9700168

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J221P035
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

AFTER DEPARTURE CLIMBING THROUGH 9,000 FT THE RIGHT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED, THE PRESSURE INDICATION ON THE GAUGE WAS IN THE YELLOW.  THE CREW DECLARED AN EMERGENCY,  DIVERTED TO SMX AND LANDED WITHOUT INCIDENT.  THE ENGINE WAS SHUT DOWN AFTER LANDING.  MAINTENANCE FOUND THE BB AXIS BEARING SUPPORT COVER PACKING MISSING.  REPLACED PACKING AND AXIS SEAL, PERFORMED LEAK CHECKS.
